Chest Pain - Really Bad

Discussion in 'Fibromyalgia Main Forum' started by Greenbean7, Feb 24, 2006.

  1. Greenbean7

    Greenbean7 New Member

    I woke up in the night last night with horrible chest pain. It went all around my body like a tight belt squeezing really hard.

    I sat on the side of the bed for about 15 minutes trying to decide if I should wake my husband or just see if it went away. I was afraid to go walk around because my DH is very hard of hearing and if I had a problem he wouldn't have heard me calling for him.

    After about 25 minutes, when I was just about to wake him, it started to ease off. I called the doc this morning and am waiting for a call back.

    I had a migraine for the last few days and I had taken an Imitrex before I went to bed. I know that Imitrex can cause shortness of breath, and this was about an hour after I took it, but I didn't feel like I was short of breath, just in horrible pain.

    Still scared this morning and didn't sleep most of the night because I was afraid it would happen again. Hope I don't fall asleep on my keyboard, the boss really hates it when that happens!

    Hugzz,
    Greenbean

    Stop and smell the puppies!
  2. mbofov

    mbofov Active Member

    Read about Imitrex side effects - it can trigger severe heart problems, and it says if you develop chest pains after taking it, call the doctor immediately.

    You may have to educate your doctor about this, many are ignorant of side effects of medication. Do a google search and read about it.

    Mary
  3. Greenbean7

    Greenbean7 New Member

    Thank you!

    I was aware of the heart thing with Imitrex, that's why I was so scared.

    My doc is really good, but I will make sure he knows about the Imitrex-heart connection.

    My DH was so cute, he said he wanted to keep me forever cuz he didn't want anyone else and he wasn't good at being alone. He was a little upset that I didn't wake him. You gotta love that guy.

    Hugzz,

    Greenbean
  4. nonnie1967

    nonnie1967 New Member

    Is that true of all triptans, or just Imitrex?

    I have been having a lot of chest pain lately, but assumed it was just due to the amitriptyline I take. However, I also take a lot of Zomig (and occasionally Axert samples when my Zomig supply is running low). Could those be part of the problem?

    greenbean7, hope you're feeling better soon! Do get that checked out! (I'm getting my stress test today.)

  5. Cromwell

    Cromwell New Member



    Please, today.

    Love Anne C
  6. darude

    darude New Member

    Please get this checked soon!!!!!!!!!!!!!!! Have you been tested for MS????? There is something they call the MS HUG and it your chest sqeezes just like yours did.
  7. ilovecats94

    ilovecats94 New Member

    I have had this too, but mine is a side effect from a sublingual dietary supplement that tore up my stomach and esophagus. I've been off the supplement now for less than a week.

    I notice I have the pain mostly after I eat and I lay down. I haven't gone to the doctor yet, because I know he is going to want to test for heart problems and I have been in the hospital 2 x for stomach stuff that wasn't related to heart at all. I have gastroparesis.

    Glad you called your doctor, though. Hope you will hear from him.

    I'm happy I don't get migraines.

    I know how scary it is to get chest pains. Hope you will be okay.

    Hugs,
    Faye
  8. spiritsky

    spiritsky Member

    get an EKG done right away...tell your doctor.

[ advertisement ]